# SDR RAIA00605054

- Difficulty date: May 23, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 18,789 hours, 21,268 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: AIR135690
- Part serial: NO719895
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 5431-STL-RT MAIN GEAR LANDING GEAR DOWN AND LOCKED INDICATION DID NOT COME ON AND INTRANSIT LIGHT STAYED ON.  MAINTENANCE REMOVED AND REPLACED THE RT DOWNLOCK SWITCH.
